# SDR HYIA20160810001

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 31,494 hours, 37,585 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 581710240
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LEFT BRAKE INOPERATIVE AND STEERING NOT AVAILABLE.  MAINTENANCE INSPECTED AND FOUND THE BRAKE LINE FROM THE PARKING BRAKE VALVE ELBOW, TO MASTER CYLINDER FLEX HOSE LEAKING.  REMOVED AND REPLACED THE LINE.
